American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Meirong Zhang, Zuohuan Zheng and Zhe Zhou. Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations. Proc. Amer. Math. Soc. 141 (2013) 3195-3206.
Abstract, references, and article information   
View Article: PDF

[2] Filippo De Mari and Alessandro Ottazzi. Rigidity of Carnot groups relative to multicontact structures. Proc. Amer. Math. Soc. 138 (2010) 1889-1895. MR 2587473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerard Misiolek. Conjugate points in the Bott-Virasoro group and the KdV equation. Proc. Amer. Math. Soc. 125 (1997) 935-940. MR 1363431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerard Misiolek. Conjugate points in $\mathcal{D}_{\mu}(T^2)$. Proc. Amer. Math. Soc. 124 (1996) 977-982. MR 1301038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Katsuro Sakai. An embedding space triple of the unit interval into a graph and its bundle structure . Proc. Amer. Math. Soc. 111 (1991) 1171-1175. MR 1037222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Augustin Banyaga. On isomorphic classical diffeomorphism groups. I . Proc. Amer. Math. Soc. 98 (1986) 113-118. MR 848887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dusa McDuff. Remarks on the homotopy type of groups of symplectic diffeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 348-352. MR 784191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{3})$ . Proc. Amer. Math. Soc. 92 (1984) 609-614. MR 760953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raymond Y. Wong. On homeomorphism spaces of Hilbert manifolds . Proc. Amer. Math. Soc. 89 (1983) 693-704. MR 718999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kyung Bai Lee. Geometric realization of $\pi_0\mathcal{E}(M)$ . Proc. Amer. Math. Soc. 86 (1982) 353-357. MR 667306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Hatcher. On the diffeomorphism group of $S\sp{1}\times S\sp{2}$ . Proc. Amer. Math. Soc. 83 (1981) 427-430. MR 624946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. C. Swanson and C. C. Chicone. Equivalence and slice theory for symplectic forms on closed manifolds . Proc. Amer. Math. Soc. 73 (1979) 265-270. MR 516476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Gartenberg. Approximation by invertibles . Proc. Amer. Math. Soc. 61 (1976) 341-346. MR 0435858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Terry C. Lawson. Some examples of nonfinite diffeomorphism groups . Proc. Amer. Math. Soc. 34 (1972) 570-572. MR 0298697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia